Differential and Integral Equations

An example of a blow-up sequence for $-\Delta u=V(x)e^u$

Shixiao Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 5 (1992), 1111-1114.

First available in Project Euclid: 10 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions


Wang, Shixiao. An example of a blow-up sequence for $-\Delta u=V(x)e^u$. Differential Integral Equations 5 (1992), no. 5, 1111--1114. https://projecteuclid.org/euclid.die/1370870944

Export citation